# SDR R61A201812151215

- Difficulty date: December 15, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: 17065644001
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RH SPLICE FRAME 87-88. REMOVED RH SPLICE @ FR87-88 REF EMB SRM 51-40-08 DRILLED AND TREATED NEW RH SPLICE PLATE,INSTALLED NEW RH SPLICE @ FR87-FR88 REF EMB SRM 51-40-08 APPLIED SURFACE PROTECTION REF SRM 51-23-05. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
